Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1996, Volume 59, Issue 1, Pages 62–72
DOI: https://doi.org/10.4213/mzm1694
(Mi mzm1694)
 

This article is cited in 5 scientific papers (total in 5 papers)

The embedding theorem for Sobolev spaces with mixed norm for limit exponents

V. I. Burenkov, N. B. Viktorova

Peoples Friendship University of Russia
Full-text PDF (187 kB) Citations (5)
References:
Abstract: This article is devoted to the investigation of some properties of Sobolev spaces with mixed norm.
Received: 03.11.1994
English version:
Mathematical Notes, 1996, Volume 59, Issue 1, Pages 45–51
DOI: https://doi.org/10.1007/BF02312464
Bibliographic databases:
UDC: 517.51
Language: Russian
Citation: V. I. Burenkov, N. B. Viktorova, “The embedding theorem for Sobolev spaces with mixed norm for limit exponents”, Mat. Zametki, 59:1 (1996), 62–72; Math. Notes, 59:1 (1996), 45–51
Citation in format AMSBIB
\Bibitem{BurVik96}
\by V.~I.~Burenkov, N.~B.~Viktorova
\paper The embedding theorem for Sobolev spaces with mixed norm for limit exponents
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 1
\pages 62--72
\mathnet{http://mi.mathnet.ru/mzm1694}
\crossref{https://doi.org/10.4213/mzm1694}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1391822}
\zmath{https://zbmath.org/?q=an:0903.46028}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 1
\pages 45--51
\crossref{https://doi.org/10.1007/BF02312464}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996UP82900006}
Linking options:
  • https://www.mathnet.ru/eng/mzm1694
  • https://doi.org/10.4213/mzm1694
  • https://www.mathnet.ru/eng/mzm/v59/i1/p62
  • This publication is cited in the following 5 articles:
    1. K.K. Pandey, P. Viswanathan, “Some elementary properties of Bernstein–Kantorovich operators on mixed norm Lebesgue spaces and their implications in fractal approximation”, Nonlinear Analysis, 239 (2024), 113416  crossref
    2. Junjian Zhao, Guangwei Qu, Wei-Shih Du, Yasong Chen, “Approximation of kernel projection operators in shift-invariant subspaces of function spaces with mixed norms”, Banach J. Math. Anal., 17:4 (2023)  crossref
    3. Ling Ch., Xie L., “Strong Solutions of Stochastic Differential Equations With Coefficients in Mixed-Norm Spaces”, Potential Anal., 57:2 (2022), 227–241  crossref  isi
    4. Sawano Y., Theory of Besov Spaces, Developments in Mathematics, 56, Springer International Publishing Ag, 2018  crossref  isi
    5. Yoshihiro Sawano, Developments in Mathematics, 56, Theory of Besov Spaces, 2018, 709  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:521
    Full-text PDF :242
    References:101
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025